# SDR RU3A20160427008

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N57
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- Aircraft time: 10,025 hours, 4,820 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Rudder
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER UPPER ATTACH FITTING FLANGE CRACKED.
